Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: G. Edgar
Title: Integral, probability, and fractal measures
Additional book information: Springer-Verlag, New York, 1998, x + 286 pp., ISBN 0-387-98205-1, $39.95

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Lars Olsen
Affiliation: University of St. Andrews
Email: lo@st-and.ac.uk
Journal: Bull. Amer. Math. Soc. 37 (2000), 481-498
Published electronically: June 27, 2000
Review copyright: © Copyright 2000 American Mathematical Society